Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Anal area and testis are very itchy. What would be the cause and treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
My anal area and testis are very itchy. What would be the treatment
Posted Tue, 1 Oct 2013 in Skin Hair and Nails
Answered by Dr. Shanthi.E 2 minutes later
Brief Answer:
topical anti-fungal ointment

Detailed Answer:

The treatment for the itchy areas on your anus and testis would be topical anti-fungal agents.

You may want to try Candid or Miconazole or clotrimazole topical ointment. Use the ointment twice daily on the affected areas for at least 2 weeks continuously.

You will definitely get relief from your symptoms.

Get well soon.

Above answer was peer-reviewed by
Follow-up: Anal area and testis are very itchy. What would be the cause and treatment? 7 minutes later
My anal area is itchy and is in very dark colour. I also have an itchy testis and skin on penis is shredding. A skin specialist suggested me to use efatop PE cream. Also i am taking some pills folvite and forcon 150. Am i in safe hands?
Answered by Dr. Shanthi.E 47 minutes later
Brief Answer:
yes, you are in safe hands

Detailed Answer:

Yes, you are in safe hands. The drugs prescribed to you are the right ones. Please use the same and you should be fine soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor